Volume 14, Issue 1
Well-posedness, Decay Estimates and Blow-up Theorem for the Forced NLS

Charles Bu , Randy Shull , Hefei Wang & Millie Chu

J. Part. Diff. Eq., 14 (2001), pp. 61-70.

Published online: 2001-02

Preview Full PDF 432 2600
Export citation
  • Abstract
In this article we prove that the following NLS iu_t = u_{zz}-g|u|^{P-1}u,g > O, x, t > 0 with either Dirichlet or Robin boundary condition at x = 0 is well-posed. L^{p + 1} decay estimates, blow-up theorem and numerical results are also given.
  • Keywords

Nonlinear Schrödinger equation well-posedness decay estimates blow-up

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-14-61, author = {}, title = {Well-posedness, Decay Estimates and Blow-up Theorem for the Forced NLS}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {1}, pages = {61--70}, abstract = { In this article we prove that the following NLS iu_t = u_{zz}-g|u|^{P-1}u,g > O, x, t > 0 with either Dirichlet or Robin boundary condition at x = 0 is well-posed. L^{p + 1} decay estimates, blow-up theorem and numerical results are also given.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5469.html} }
TY - JOUR T1 - Well-posedness, Decay Estimates and Blow-up Theorem for the Forced NLS JO - Journal of Partial Differential Equations VL - 1 SP - 61 EP - 70 PY - 2001 DA - 2001/02 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5469.html KW - Nonlinear Schrödinger equation KW - well-posedness KW - decay estimates KW - blow-up AB - In this article we prove that the following NLS iu_t = u_{zz}-g|u|^{P-1}u,g > O, x, t > 0 with either Dirichlet or Robin boundary condition at x = 0 is well-posed. L^{p + 1} decay estimates, blow-up theorem and numerical results are also given.
Charles Bu , Randy Shull , Hefei Wang & Millie Chu . (2019). Well-posedness, Decay Estimates and Blow-up Theorem for the Forced NLS. Journal of Partial Differential Equations. 14 (1). 61-70. doi:
Copy to clipboard
The citation has been copied to your clipboard